Anabolic steroids, bodybuilding discussion forums. - Steroidology

rui products
 

(Forum for members to discuss the use of anabolic steroids)

Results 1 to 14 of 14
  1. #1
    Novice
    Join Date
    May 2012
    Posts
    103
    Rep Power
    3
    headache from dbol
    Does anyone else get a headache a couple of hours after taking dbol. I am usig 10mg tabs from pure gear, dosing at 30mg/day, I take them a few hours apart to try and keep the levels steady. This is my first cycle, I am also using test e at 500mg/week. Any thought or tips on the dbol issue and dosing would be appreciated.

  2. #2
    Amateur Bodybuilder
    Join Date
    Apr 2012
    Location
    jacksonville nc
    Posts
    880
    Rep Power
    3
    maybe your blood pressure? check your blood pressure before taking it, 1.5 hours after and when you get the headache. do this a couple days in a row and log it. that right there could tell you something.
    Last edited by donjob; 06-17-2012 at 08:10 PM. Reason: forgot something

  3. #3
    Novice
    Join Date
    May 2012
    Posts
    83
    Rep Power
    3
    that's really weird. I hate to hear that for you. Dbol is my must have for a cycle, it's my favorite so I would be bummed big time if I had side effects like that from it.

  4. #4
    Amateur Bodybuilder Jack Tors's Avatar
    Join Date
    May 2012
    Posts
    802
    Rep Power
    3
    yeah used to get them all the time

  5. #5
    Pro Bodybuilder Harnold's Avatar
    Join Date
    Mar 2012
    Posts
    1,012
    Rep Power
    0
    I have the same problem as jack, goes with the d-Bol territory for me. not sure how much you're taking but dropping a pill might make a big difference. as CFM says, listen to your body. just my 2cnts.
    Last edited by Harnold; 06-19-2012 at 10:52 PM.

  6. #6
    Prince of Darkness Bullseye Forever's Avatar
    Join Date
    Oct 2010
    Location
    Wherever I May Roam
    Posts
    3,550
    Rep Power
    8
    yea i got headaches,bad ones,felt lethargic all the time,tired,no energy etc....i wont ever touch the stuff again

  7. #7
    Senior Moderator Teutonic's Avatar
    Join Date
    Jun 2009
    Location
    Redneck, Mississippi
    Posts
    5,891
    Rep Power
    24
    We re all differant. I get them initially..

    Your s could be from water retention raising blood pressure or from the compound itself.

    I also got some brutal heart burn as well...
    Age 50
    5 11

    wight 206

    PSL - 100 Prop 100 Mast HCG M W F

    Diet monitored by 3J s network

  8. #8
    Epharma Client Matt0071's Avatar
    Join Date
    Jun 2012
    Location
    Canada
    Posts
    3,193
    Rep Power
    3
    i would say high bp forsure
    check your bp, bet it is high man
    my bp was 160/88 and got terrible headaches on my last cycle
    As for me i cleaned up my diet, and watched my sodium intake, and switched " test" from sustanon to Test C and my bp is running normal now this time around
    Last edited by Matt0071; 06-18-2012 at 08:16 AM.

  9. #9
    Pro Bodybuilder Rastas's Avatar
    Join Date
    Nov 2010
    Posts
    1,296
    Rep Power
    4
    How much water are you drinking?

  10. #10
    Pro Bodybuilder pikiki's Avatar
    Join Date
    Nov 2011
    Location
    Hitting hard!!!!
    Posts
    2,418
    Rep Power
    5
    I got same sides as you really bad I ran it at 50mgs x day. But eventually it went way. Increase water intake and check your bp like it was said bafore. Hope you feeling better in few days.

  11. #11
    Junior Bodybuilder
    Join Date
    Mar 2012
    Posts
    152
    Rep Power
    3
    they go away after the first week. But definitely headaches every day. Drink tons of water and deal with it. THe headaches usually always go away after working out or sex though.

  12. #12
    Pro Bodybuilder R1rider's Avatar
    Join Date
    Nov 2009
    Location
    New Jersey, and here and there
    Posts
    1,841
    Rep Power
    5
    yup everyone's body is different. i never got headaches from dbol

    i would keep the bp in check and drink more water

  13. #13
    Eat,Sleep,Lift hothead's Avatar
    Join Date
    Jul 2011
    Location
    USA
    Posts
    490
    Rep Power
    4
    I would def get your blood pressure check, and drop the dosages a bit and work your self up, your body is giving your a signal that something isnt right.

  14. #14
    Pro Bodybuilder Harnold's Avatar
    Join Date
    Mar 2012
    Posts
    1,012
    Rep Power
    0
    thank fuck im not crazy. teutonic, I starting getting heartburn the last time I used d-Bol and always get the headaches, but I was blaming the peanut butter I eat for the burn. it used to cause it, but I narrowed it down to the dianabol.
    well I am fcking crazy, but not about the heartburn...lol

Thread Information
Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads
  1. By falconsfan43 in forum Anabolic Steroid Forum
    Replies: 3
    Last Post: 11-21-2011, 10:40 PM
  2. By jmos in forum Anabolic Steroid Forum
    Replies: 17
    Last Post: 12-27-2009, 08:28 AM
  3. By MEAT EATER in forum Training Forum
    Replies: 26
    Last Post: 02-28-2005, 11:24 PM
  4. By brooklynheight in forum Anabolic Steroid Forum
    Replies: 3
    Last Post: 09-22-2003, 08:07 PM
Tags for this Thread
Posting Permissions
  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
  

3Js Nutrition Network

juicepump







need to build muscle





3Js Nutrition Network



mr supps





health and fitness talk